I have had GAD for 7 years now. I was taking Celxa and decided to try somethin new. He put me on Zolof. I have been taking 50mg for 7 day now. I took it at night. I woke up yesterday morning and my heart was racing.
I just started zoloft the first day I took 50mg and felt like crap for two days so I didn't take it so my doctor told me to break it in half and try that so the first trial was last night before bed I feel a little nausea and blah like but il keep trying until I can't stand it anymore lol I hope you find some releif I still have to take my klonopin while I'm on it so we will see how it goes keep posting
The Following User Says Thank You to Feelsick For This Useful Post: yoursforever65 (11-04-2011)
I took Zoloft for 3 months and after a while the doctor increased the dosage and I had increased anxiety and racing heart. I was advised to immediately stop taking it. I actually had to go to the emergency room it was so bad. I have known Zoloft to work for many people though, you will find the right medicine with time.
I've been on Zoloft, off and on, for the last 10 years or so. Just recently went back on it a month ago. Increase in anxiety/panic is a normal side effect of starting ANY SSRI because it is trying to adjust the level of seratonin in your brain, that has been "out of whack", to normal levels. That is what's causing you to have anxiety/panic attacks, an imbalance in that chemical in your brain.
As far as increased anxiety and "heart racing" with dosage increase, it's the same thing. You're introducing more of the medication into your system and you end up with some of the same side effects you had when first starting it.
It all goes away though, it is a very small price to pay for how you feel afterwards in my opinion. Good luck! Fox
The following user gives a hug of support to Foxxii: yoursforever65 (11-04-2011)
The Following User Says Thank You to Foxxii For This Useful Post: yoursforever65 (11-04-2011)
My Doc told me to do the same thing. I took the half one the other night. I woke up and my heart was racing just alittle not as much as it was with the 50mg.
Tell me, was your heart racing when you where taking the 50mg.
At first it was then I was just out of it and nausea was a big problem I still get nauseous with 25mg but oh well hopefully it passes when I wake up even now because I take it at night my heart pounds a little but it's only been 3 days since have been taking it but yesterday I did not have to take klonopin so that's good but my heart doesn't pound too much but it's not comfortable